# SDR SWAA2021100825553

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 47,617 hours, 28,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RH EMERGENCY EXIT DOOR; SEAT RAW 11FED AND 12FED INOP ; / [01] R/R EMERGENCY BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD.
